Injectables

  • Darren
  • Topic Author
  • New Member
  • New Member
More
17 Feb 2010 10:40 #36659 by Darren
Injectables was created by Darren
Hi Champs,

Been training for just over a year now. I'm 27, 1.78 and was 73Kg's when I started and presently 82kg's. Enjoying every session and perfecting my form to the last rep as strictly as possible. Still working on my diet.

I've been on Dbol for almost 6 weeks now and want move to an injectable. I have a family history of male pattern boldness and was wondering if there was some thing I can take which will give me awesome results and not interfere with my hair growth. Any suggestions?

D,

Please Log in or Create an account to join the conversation.

  • Michael
  • Platinum Member
  • Platinum Member
More
17 Feb 2010 10:44 #36660 by Michael
Replied by Michael on topic Injectables
yes drop the dbol and forget about anabolics :) Yes there is a product named finasteride, has some side effects on some people when it comes to libido, but overall a very good product I hear altough i have never used it myself.

Please Log in or Create an account to join the conversation.

  • jackrabbit1
  • Expert
  • Expert
More
17 Feb 2010 10:54 #36662 by jackrabbit1
Replied by jackrabbit1 on topic Injectables
DBol was not a very good choice! Arent you losing hair? Strange. There are a number f threads dealing with the hairloss issue, just search.

Readup on some profiles at steroid.com t get an idea of whats out there.

Please Log in or Create an account to join the conversation.

  • Darren
  • Topic Author
  • New Member
  • New Member
More
17 Feb 2010 11:22 #36664 by Darren
Replied by Darren on topic Injectables
Thanks, will look it up A.S.A.P

I've been reading up on injectables. Any suggestions?

Please Log in or Create an account to join the conversation.

  • Empire
  • Expert
  • Expert
More
17 Feb 2010 12:10 #36668 by Empire
Replied by Empire on topic Injectables
Darren wrote:

Hi Champs,

Been training for just over a year now. I'm 27, 1.78 and was 73Kg's when I started and presently 82kg's. Enjoying every session and perfecting my form to the last rep as strictly as possible. Still working on my diet.

I've been on Dbol for almost 6 weeks now and want move to an injectable. I have a family history of male pattern boldness and was wondering if there was some thing I can take which will give me awesome results and not interfere with my hair growth. Any suggestions?

D,


Your liver and kidneys will be taking strain. what i suggest u do is come off the dbols,take a pct (post cycle therapy) of kessar and clomid and stay away from steroids for at least 6 months. dbol is a liver toxic oral anabolic that shouldnt be taken for more than 6 weeks a time.its not a supplement....

u need to get your diet in check and your training program sorted out,train like that for about 6 months to make sure your body can take the added strain of Anabolic steroids and then look at doing a simple test cycle. only test for 10 weeks.

if u need a custom diet u can email me on EMAIL ADDRESS REMOVED but i do charge for diets but the results are worth it..

i cant believe the guy supplting u suggested a dbol only cycle...wow...

Please Log in or Create an account to join the conversation.

  • Inja
  • Platinum Member
  • Platinum Member
More
27 Feb 2010 16:55 #38128 by Inja
Replied by Inja on topic Injectables
How long have you been training? How much of that weight gain was from the Dbol? Certainly if you are a seasoned gym goer and most of the weight gain was from natural hard work I don't think you need a full six months off after 6 weeks of Dbol. But if you don't know what your doing and you body weight has only gone up because of the Dbol then you have some other agendas to sort out first and you will need to hit the gym and get a diet and learn what it really means to be a bodybuilder.
Either way as DJ said you'll shoot a test only cycle after your time off for 8-12 weeks.
Certainly after you get a good diet you actually may decide entirely against AAS to reach your goals :)

How much Dbol were you using?

Sorry if I offend you
Its just my point of view

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum